CSpace  > 应用数学研究所
扩展自回归条件久期模型的概率性质
刘伟1; 陈敏1; 王慧敏2
2009
Source Publication应用数学学报
ISSN0254-3079
Volume000Issue:004Pages:682
Abstract本文给出了扩展自回归条件久期模型(Augmented Autoregressive Conditional Duration Model,简记为AACD Model)严平稳遍历的充分必要条件。在一定的正则条件下研究了模型矩的性质。最后我们证明AACD过程在保证严平稳遍历的条件下,其边际分布具有重尾的概率性质。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41961
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.河海大学
Recommended Citation
GB/T 7714
刘伟,陈敏,王慧敏. 扩展自回归条件久期模型的概率性质[J]. 应用数学学报,2009,000(004):682.
APA 刘伟,陈敏,&王慧敏.(2009).扩展自回归条件久期模型的概率性质.应用数学学报,000(004),682.
MLA 刘伟,et al."扩展自回归条件久期模型的概率性质".应用数学学报 000.004(2009):682.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘伟]'s Articles
[陈敏]'s Articles
[王慧敏]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘伟]'s Articles
[陈敏]'s Articles
[王慧敏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘伟]'s Articles
[陈敏]'s Articles
[王慧敏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.